# SDR ABXA060100

- Difficulty date: February 7, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Aircraft time: 55,855 hours, 26,272 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Corroded
- Location: Bs 1000, L32r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO STA 1000 BETWEEN LONGERON 33 RIGHT AND 32 RIGHT, FRAME CLIP CORRODED OUT OF LIMITS.  REMOVED CORROSION IAW DC8 SRM 51-1-8.  MADE REPAIR IAW REA D853-53274, AND INSTALLED FASTENERS IAW DC8 SRM 51-1-20.
